Translator Disclaimer
2015 Gram Matrices of Reporducing Kernel Hilbert Spaces over Graphs II (Graph Homomorphisms and De Branges-Rovnyak Spaces)
Michio Seto, Sho Suda, Tetsuji Taniguchi
Nihonkai Math. J. 26(1): 15-29 (2015).

Abstract

We study graph homomorphisms over finite graphs from a viewpoint of reproducing kernel Hilbert space theory. In particular, introducing de Branges-Rovnyak theory into graph theory, the relation between injective graph homomorphisms and de Branges-Rovnyak spaces is discussed in detail.

Citation

Download Citation

Michio Seto. Sho Suda. Tetsuji Taniguchi. "Gram Matrices of Reporducing Kernel Hilbert Spaces over Graphs II (Graph Homomorphisms and De Branges-Rovnyak Spaces)." Nihonkai Math. J. 26 (1) 15 - 29, 2015.

Information

Published: 2015
First available in Project Euclid: 30 March 2016

zbMATH: 1351.46022
MathSciNet: MR3482754

Subjects:
Primary: 46E22
Secondary: 05C50

Rights: Copyright © 2015 Niigata University, Department of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.26 • No. 1 • 2015
Back to Top